# SDR ASAA2016042216487

- Difficulty date: April 22, 2016
- Submitted: April 25, 2016
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 35,428 hours, 10,891 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

" CONT CAB-ZONE TEMP" LIGHT ON RECALL.  ACFT GROUNDED.  ACFT CHECKED AND RELEASED IAW MEL 21-21F, CABIN ZONE TEMP CONTROL INOPERATIVE. ACCOMPLISHED PACK/ZONE TEMPERATURE CONTROLLER BITE TEST REF AMM 21-61-00, OPS TEST GOOD.  NO FURTHER DEFECTS NOTED. THIS CLEARS MEL 21-21F.
